# SDR DALA2017100907350

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 58,657 hours, 23,097 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACKED UPPER BULKHEAD WEB BS 663, RBL 40.  MAINTENANCE REPAIRED THE BULKHEAD  WEB IAW SRM 57-10-10 REPAIR 3.
